MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294600410
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Embolism/Embolus (4438); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Good faith effort has been sent to confirm the patient outcome and if the stent was removed; however, has not been obtained at the time this report was sent.
 
Event or Problem Description
It was reported that stent migration occurred.A 6x40, 130 cm eluvia self-expanding stent was selected for a fistulagram.Physician used thrombectomy and angioplasty in the subclavian artery.The subclavian artery had a tight lesion, even after angioplasty, and the physician then requested the 6x40, 130 cm eluvia self-expanding stent.When deploying the eluvia, good placement was not achieved, and the stent was undersized.The stent then started to migrate.Attempts to retrieve the stent were unsuccessful, so the patient was transferred to another facility for intervention.
 
Additional Manufacturer Narrative
Correction: a2- date of birth corrected.B5: additional information added.
 
Event or Problem Description
It was reported that stent migration occurred.A 6x40, 130 cm eluvia self-expanding stent was selected for a fistulagram.Physician used thrombectomy and angioplasty in the subclavian artery.The subclavian artery had a tight lesion, even after angioplasty, and the physician then requested the 6x40, 130 cm eluvia self-expanding stent.When deploying the eluvia, good placement was not achieved, and the stent was undersized.The stent then started to migrate.Attempts to retrieve the stent were unsuccessful, so the patient was transferred to another facility for intervention.It was further reported that the stent was successfully removed.The patient is doing fine.
 
Additional Manufacturer Narrative
Correction: b1- adverse event/product problem added.B5: additional information added.D4: udi # updated.H6: impact code added.
 
Event or Problem Description
It was reported that stent migration occurred.A 6x40, 130 cm eluvia self-expanding stent was selected for a fistulagram.Physician used thrombectomy and angioplasty in the subclavian artery.The subclavian artery had a tight lesion, even after angioplasty, and the physician then requested the 6x40, 130 cm eluvia self-expanding stent.When deploying the eluvia, good placement was not achieved, and the stent was undersized.The stent then started to migrate.Attempts to retrieve the stent were unsuccessful, so the patient was transferred to another facility for intervention.It was further reported that the stent was successfully removed.The patient is doing fine.It was again further reported that the 100% stenosed lesion was located in a very tortuous subclavian artery.At the other hospital, the stent was surgically removed.
 
Additional Manufacturer Narrative
Correction: h6- updated code from foreign body in patient to no clinical signs, symptoms, or conditions.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: h6.Patient codes.This report was amended to update international medical device regulators forum (imdrf) codes.Incomplete coding of this event was identified during a retrospective review of complaints associated with (b)(4), which focused on identifying and remediating incomplete coding of events.Device analysis results: analysis could not be performed, as the device was not returned.Device history review: it was confirmed that this device met manufacturing specification prior to distribution and there are no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a conclusion code of unintended use error caused or contributed to event.This was based on the reported under sizing of the stent which contributed to the migration issue.

Brand Name
ELUVIA?
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21657965
Report Number2124215-2025-14915
Device Sequence Number8346770
Product Code NIU
UDI-Device Identifier08714729876571
UDI-Public(01)08714729876571(17)251018(10)32822222
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/18/2025
Device Model NumberH74939294600410
Device Catalogue NumberH74939294600410
Device Lot Number0032822222
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer03/21/2025
04/02/2025
04/24/2025
03/30/2026
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date03/24/2025
04/02/2025
05/20/2025
04/24/2026
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient SexMale